# SDR CALA2015012393005

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR SKIN AT STATION 1695, ABOVE STRINGER 15R.  CUT OUT DAMAGED AREA, INSTALLED REPAIR DOUBLER IAW ECRA 5330-04717.  NEED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 24 MONTHS.
